# SDR UPS03441053

- Difficulty date: July 18, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - BODY FAIRING SUPPORT FRAME FOUND SURFACE CORR AT STA 1050, RBL 22 - 25 AND RBL 50 - 60 AS MARK.  FX - BODY FAIRING SUPPORT FRAME STA 1050 RBL 22 - 25 SURFACE CORROSION AREA CORROSION CLEANED AS PER SRM 51-10-01 AND REPROTECTED AS PER SRM 51-10-02 AND BODY FAIRING SUPPORT STA 1050 RBL 50 - 60 AREA REPAIRED AS PER SRM 51-40-04 FIG 1.  CORROSION BLEND OUT 0.050 X 1 X 1 WORK DETAIL REFER ATTACH CWS.
